Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 63, NWS Brownsville, TX

November 5, 2011

NWS Brownsville, TX issued this small craft advisory at Nov 5, 2011, 4:16 PM CDT. It took effect at Nov 5, 2011, 7:00 PM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Nov 5, 2011, 4:16 PM CDT (21:16 UTC)
In effect from
Nov 5, 2011, 7:00 PM CDT
Expired
Nov 8, 2011, 9:00 PM CST
In force
3 days
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WHUS74 KBRO 052116
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
416 PM CDT SAT NOV 5 2011

...A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THE GULF OF MEXICO WATERS...

.SOUTHEAST WINDS WILL CONTINUE TO STRENGTHEN TONIGHT AS LOW
PRESSURE DEEPENS OVER THE EASTERN ROCKIES. THE STRONG ONSHORE FLOW
IS EXPECTED TO CONTINUE THROUGH THE WEEKEND...AND INTO EARLY NEXT
WEEK.

GMZ150-155-170-175-061000-
/O.NEW.KBRO.SC.Y.0063.111106T0000Z-111107T1300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
416 PM CDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM CDT THIS EVENING TO
7 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM CDT THIS EVENING TO
7 AM CST MONDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS WILL INCREASE OVER THE MARINE
  AREA TONIGHT...AND AREA EXPECTED TO RANGE IN SPEEDS BETWEEN 15
  AND 25 KNOTS OVERNIGHT AND SUNDAY. COMBINED SEAS WILL RANGE FROM
  4 TO 6 FEET THROUGH SUNDAY...BUILDING TO BETWEEN 5 AND 7 FEET BY
  SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
7 follow-up statements
734 
WHUS74 KBRO 060934
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
334 AM CST SUN NOV 6 2011

...HAZARDOUS WINDS AND HIGH SEAS WILL CONTINUE THROUGH MONDAY...

.THE DIFFERENCE BETWEEN STRONG HIGH PRESSURE ACROSS THE EASTERN
UNITED STATES AND A PERSISTENT TROUGH OF LOW PRESSURE ACROSS WEST
TEXAS AND THE LEE OF THE SIERRA MADRE MOUNTAINS WILL MAINTAIN GUSTY
SOUTHEAST WINDS...BUILDING WAVES...AND INCREASING SWELL THROUGH
EARLY THIS WEEK.

GMZ130-132-135-062200-
/O.NEW.KBRO.SI.Y.0065.111106T1600Z-111106T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
334 AM CST SUN NOV 6 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM THIS
MORNING TO 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM THIS
MORNING TO 4 PM CST THIS AFTERNOON. 

* WINDS: SOUTHEAST WINDS INCREASING TO 20 KNOTS WITH GUSTS TO 25
  KNOTS FROM LATE MORNING THROUGH JUST BEFORE SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-062200-
/O.EXT.KBRO.SC.Y.0063.000000T0000Z-111108T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
334 AM CST SUN NOV 6 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST MONDAY. 

* WINDS: SOUTHEAST WINDS 20 KNOTS AND GUSTY...POSSIBLY REACHING 25
  KNOTS FOR A FEW HOURS SUNDAY NIGHT.

* WAVES: CONTINUING BETWEEN 6 AND 8 FEET THROUGH THE
  PERIOD...PERHAPS REACHING 9 FEET AT TIMES SUNDAY NIGHT. SWELL
  PERIOD INCREASING TO 8 TO 10 SECONDS FROM THE SOUTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV

52/BSG
071 
WHUS74 KBRO 062142
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
342 PM CST SUN NOV 6 2011

...HAZARDOUS WINDS AND HIGH SEAS WILL CONTINUE THROUGH MONDAY...

.THE DIFFERENCE BETWEEN STRONG HIGH PRESSURE ACROSS THE EASTERN
UNITED STATES AND A PERSISTENT TROUGH OF LOW PRESSURE ACROSS WEST
TEXAS AND THE LEE OF THE SIERRA MADRE MOUNTAINS WILL MAINTAIN
GUSTY SOUTHEAST WINDS...BUILDING WAVES...AND INCREASING SWELL
THROUGH EARLY THIS WEEK.

GMZ130-132-135-062245-
/O.CAN.KBRO.SI.Y.0065.000000T0000Z-111106T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
342 PM CST SUN NOV 6 2011

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR WINDS. 

WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT ADVISORY
CRITERIA THIS AFTERNOON AND TONIGHT.  

$$

GMZ150-155-170-175-070600-
/O.EXT.KBRO.SC.Y.0063.000000T0000Z-111108T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
342 PM CST SUN NOV 6 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY.

* WINDS: SOUTHEAST WINDS 20 KNOTS AND GUSTY...POSSIBLY REACHING 
  25 KNOTS FOR A FEW HOURS SUNDAY NIGHT. 

* WAVES: CONTINUING BETWEEN 6 AND 8 FEET THROUGH THE PERIOD... 
  PERHAPS REACHING 9 FEET AT TIMES SUNDAY NIGHT. SWELL PERIOD 
  INCREASING TO 8 TO 10 SECONDS FROM THE SOUTHEAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
226 
WHUS74 KBRO 070945
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
345 AM CST MON NOV 7 2011

...HAZARDOUS WINDS AND HIGH SEAS WILL CONTINUE THROUGH TONIGHT...

.THE DIFFERENCE BETWEEN STRONG HIGH PRESSURE ACROSS THE EASTERN
UNITED STATES AND A PERSISTENT TROUGH OF LOW PRESSURE ACROSS WEST
TEXAS AND THE LEE OF THE SIERRA MADRE MOUNTAINS WILL MAINTAIN
GUSTY SOUTHEAST WINDS...BUILDING WAVES...AND INCREASING SWELL
THROUGH EARLY THIS WEEK.

GMZ130-132-135-072300-
/O.NEW.KBRO.SI.Y.0066.111107T1500Z-111107T2300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
345 AM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM THIS
MORNING TO 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM THIS
MORNING TO 5 PM CST THIS AFTERNOON. 

* WINDS: SOUTHEAST WINDS INCREASING TO 20 TO 25 KNOTS WITH GUSTS
  NEAR 30 KNOTS FROM LATE MORNING THROUGH JUST BEFORE SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-072300-
/O.CON.KBRO.SC.Y.0063.000000T0000Z-111108T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
345 AM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS: SOUTHEAST WINDS NEAR 20 KNOTS AND GUSTY TODAY. SOUTH
  WINDS 20 TO 25 KNOTS AND GUSTY TONIGHT.

* WAVES: CONTINUING BETWEEN 6 AND 8 FEET THROUGH THE PERIOD...
  PERHAPS REACHING 9 FEET AT TIMES MONDAY NIGHT. SWELL PERIOD
  INCREASING TO 8 SECONDS...COMING FROM THE SOUTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

FIND US ON THE WEB AT HTTP://WWW.WEATHER.GOV/RGV

$$

52/BSG
458 
WHUS74 KBRO 072343
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
543 PM CST MON NOV 7 2011

...HAZARDOUS WINDS AND HIGH SEAS WILL CONTINUE OFFSHORE THE LOWER
TEXAS COAST THROUGH TONIGHT...

.THE DIFFERENCE BETWEEN STRONG HIGH PRESSURE ACROSS THE EASTERN
UNITED STATES AND A PERSISTENT TROUGH OF LOW PRESSURE ACROSS WEST
TEXAS AND THE LEE SIDE OF THE SIERRA MADRE MOUNTAINS...WILL
MAINTAIN GUSTY SOUTHEAST WINDS...HIGH SEAS...AND INCREASING SWELL
THROUGH EARLY THIS WEEK.

GMZ150-155-170-175-080745-
/O.CON.KBRO.SC.Y.0063.000000T0000Z-111108T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
543 PM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS: SOUTH WINDS 20 TO 25 KNOTS AND GUSTY TONIGHT.

* WAVES: CONTINUING BETWEEN 6 AND 8 FEET THROUGH THE
  PERIOD...REACHING 9 FEET AT TIMES TONIGHT. SWELL PERIOD
  CONTINUING NEAR 8 SECONDS...COMING FROM THE SOUTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

FIND US ON THE WEB AT HTTP://WWW.WEATHER.GOV/RGV

$$


HTTP://WWW.WEATHER.GOV/RGV
728 
WHUS74 KBRO 080319
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
919 PM CST MON NOV 7 2011

...HAZARDOUS WINDS AND HIGH SEAS WILL CONTINUE OFFSHORE THE LOWER
TEXAS COAST TONIGHT THROUGH TUESDAY MORNING...

.THE DIFFERENCE BETWEEN STRONG HIGH PRESSURE ACROSS THE EASTERN
UNITED STATES AND A PERSISTENT TROUGH OF LOW PRESSURE ACROSS WEST
TEXAS AND THE LEE SIDE OF THE SIERRA MADRE MOUNTAINS...WILL
MAINTAIN GUSTY SOUTHEAST WINDS...HIGH SEAS...AND INCREASING SWELL
THROUGH TUESDAY.

GMZ170-175-081130-
/O.EXT.KBRO.SC.Y.0063.000000T0000Z-111109T0000Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
919 PM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST TUESDAY.

* WINDS: SOUTHEAST WINDS 15 TO 25 KNOTS TONIGHT SHIFTING SOUTH 20
  TO 25 KNOTS AFTER MIDNIGHT. WINDS WILL DECREASE TO 15 TO 25
  KNOTS TUESDAY MORNING AND CONTINUE TO DECREASE TO AROUND 15
  KNOTS TUESDAY AFTERNOON.

* WAVES: SEAS BETWEEN 6 AND 8 FEET TONIGHT WILL CONTINUE THROUGH
  TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

FIND US ON THE WEB AT HTTP://WWW.WEATHER.GOV/RGV

$$

GMZ150-155-081130-
/O.EXT.KBRO.SC.Y.0063.000000T0000Z-111108T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
919 PM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TUESDAY.

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS TONIGHT SHIFTING SOUTH 15
  TO 25 KNOTS AFTER MIDNIGHT. WINDS WILL DECREASE TO 10 TO 15
  KNOTS TUESDAY AFTERNOON.

* WAVES: SEAS BETWEEN 5 AND 7 FEET TONIGHT WILL DIMINISH TO 4 TO 6
  FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

FIND US ON THE WEB AT HTTP://WWW.WEATHER.GOV/RGV

$$


HTTP://WWW.WEATHER.GOV/RGV
078 
WHUS74 KBRO 081037
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
437 AM CST TUE NOV 8 2011

...HAZARDOUS WINDS AND HIGH SEAS WILL CONTINUE TODAY THEN RETURN
LATE TONIGHT...

.THE DIFFERENCE BETWEEN STRONG HIGH PRESSURE ACROSS THE EASTERN
UNITED STATES AND A PERSISTENT TROUGH OF LOW PRESSURE ACROSS WEST
TEXAS AND THE LEE SIDE OF THE SIERRA MADRE MOUNTAINS...WILL
MAINTAIN GUSTY SOUTH WINDS...HIGH SEAS...AND MODERATE SWELL TODAY. A COLD
FRONT WILL MOVE THROUGH THE WATERS THIS EVENING FOLLOWED BY STRONG
HIGH PRESSURE GRADUALLY BUILDING IN FROM LATE TONIGHT THROUGH
THURSDAY. AFTER A BRIEF LULL...HAZARDOUS CONDITIONS WILL RETURN
ACROSS ALL WATERS BY LATE TONIGHT AND WEDNESDAY.

GMZ130-132-135-082100-
/O.NEW.KBRO.SI.Y.0067.111108T1500Z-111108T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
437 AM CST TUE NOV 8 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM THIS
MORNING TO 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM THIS
MORNING TO 3 PM CST THIS AFTERNOON. 

* WINDS: SOUTH WINDS INCREASING RAPIDLY TO TO 20 TO 25 KNOTS BY 9
  OR 10 AM...WITH GUSTS NEAR 30 KNOTS FROM LATE MORNING THROUGH
  EARLY AFTERNOON. WINDS DIMINISHING TO 15 TO 20 KNOTS AND GUSTY
  AFTER 3 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-090000-
/O.EXT.KBRO.SC.Y.0063.000000T0000Z-111109T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
437 AM CST TUE NOV 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: SOUTH WINDS 20 KNOTS GUSTING TO 25 KNOTS
  TODAY...DIMINISHING TO 15 TO 20 KNOTS AROUND SUNSET.

* WAVES: SEAS REMAINING AROUND 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

FIND US ON THE WEB AT HTTP://WWW.WEATHER.GOV/RGV

$$

GMZ170-175-090000-
/O.CON.KBRO.SC.Y.0063.000000T0000Z-111109T0000Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
437 AM CST TUE NOV 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: SOUTH WINDS 20 KNOTS GUSTING TO 25 KNOTS
  TODAY...DIMINISHING TO 15 TO 20 KNOTS AROUND SUNSET.

* WAVES: SEAS REMAINING AROUND 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

FIND US ON THE WEB AT HTTP://WWW.WEATHER.GOV/RGV

$$

52/BSG
079 
WHUS74 KBRO 081938
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
138 PM CST TUE NOV 8 2011

...HAZARDOUS WINDS AND HIGH SEAS WILL CONTINUE TODAY THEN RETURN
TONIGHT...

.STRONG HIGH PRESSURE ACROSS THE EASTERN UNITED STATES WILL
INTERACT WITH A TROUGH OF LOW PRESSURE IN WEST TEXAS TO MAINTAIN
GUSTY SOUTHEAST WINDS AND HIGH SEAS THROUGH THIS AFTERNOON. A
COLD FRONT WILL CROSS THE WATERS TONIGHT...WITH HIGH PRESSURE
GRADUALLY BUILDING ACROSS TEXAS WEDNESDAY THROUGH THURSDAY. THE
HIGH PRESSURE CENTER WILL MOVE OVER THE COASTAL WATERS THURSDAY
NIGHT INTO FRIDAY...THEN QUICKLY MOVE INTO THE EASTERN GULF AND
SOUTHEAST UNITED STATES BY SATURDAY AS ANOTHER TROUGH OF LOW
PRESSURE DEVELOPS IN WEST TEXAS.

GMZ150-155-170-175-090300-
/O.EXT.KBRO.SC.Y.0063.000000T0000Z-111109T0300Z/
/O.NEW.KBRO.SC.Y.0064.111109T0900Z-111110T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
138 PM CST TUE NOV 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM CST
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM
CST THIS EVENING. 

* WINDS: SOUTH WINDS 20 KNOTS GUSTING TO 25 KNOTS...DIMINISHING
  TO 15 TO 20 KNOTS AROUND SUNSET...BUT INCREASING TO NORTHWEST 20
  TO 25 KNOTS AFTER MIDNIGHT.

* WAVES: SEAS REMAINING AROUND 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

FIND US ON THE WEB AT HTTP://WWW.WEATHER.GOV/RGV

$$

GMZ130-132-135-082100-
/O.CON.KBRO.SI.Y.0067.000000T0000Z-111108T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
138 PM CST TUE NOV 8 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM
CST THIS AFTERNOON...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM CST
THIS AFTERNOON. 

* WINDS: SOUTH WINDS 20 TO 25 KNOTS THROUGH MID AFTERNOON...THEN
  15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 2:00 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Nov 5, 2:00 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
200 PM CDT SAT NOV 5 2011

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...SURFACE HIGH OVER
THE MID ATLANTIC STATES AND LOW PRESSURE OVER THE INTERMOUNTAIN
WEST HAVE RESULTED IN AN INCREASED PRESSURE GRADIENT ACROSS DEEP
SOUTH TEXAS...WITH INCREASING SOUTHEAST WINDS. GULF MOISTURE HAS
INCREASED FROM EAST TO WEST...WITH MID TO LOW CLOUD COVER
ADVECTING ACROSS MUCH OF THE AREA. NAM BUFR SOUNDINGS INDICATE A
SATURATED LAYER BETWEEN 3K AND 5K FEET TO CONTINUE THROUGH MUCH OF
THE EVENING THEN LOWER TO ABOUT 2K FEET AFTER 05Z. THE EXTENSIVE
CLOUD COVER AND DEWPOINT TEMPERATURES IN THE MID TO UPPER
60S...SHOULD KEEP LOW TEMPERATURES FROM GETTING TOO LOW OVERNIGHT.
EXPECT HIGHS TO RANGE FROM THE UPPER 60S WEST...TO THE LOWER 70S
ALONG THE COAST AND OFFSHORE. MID LEVEL DISTURBANCES WILL TRACK
ACROSS DEEP SOUTH TEXAS TONIGHT THROUGH MONDAY MORNING...RESULTING
IN ISOLATED SHOWERS. VERY LITTLE IN THE WAY OF ACCUMULATION IS
EXPECTED...AND KEPT POPS AT SLIGHT CHANCE WITH LITTLE TO NO QPF
EXPECTED. TRENDED HIGH TEMPERATURES DOWN A DEGREE OR TWO ON
SUNDAY...DUE TO THE EXPECTED CLOUD COVER...INTO THE MID 80S.
SOUTHEAST WINDS ON SUNDAY WILL INCREASE TO 12 TO 16 KNOTS BY LATE
MORNING...THEN DECREASE SHORTLY AFTER SUNSET. LOW TEMPERATURES
MONDAY MORNING WILL CONTINUE TO CREEP UP...ONLY FALLING INTO THE
LOWER TO MID 70S.

.LONG TERM...MONDAY THROUGH FRIDAY NIGHT...THE BROKEN TO OVERCAST
MARINE STRATUS WILL CONTINUE ACROSS MUCH OF THE AREA MONDAY
THROUGH TUESDAY MORNING DUE TO THE MOIST MODERATE TO STRONG
SOUTHEASTERLY FLOW PERSISTING AT THE SURFACE AND LOWER LEVELS.
GENERALLY EAST OF HWY 77 AND DURING THE EARLY MORNING HOURS...
THERE COULD BE SOME PATCHY FOG OR DRIZZLE AND PERHAPS EVEN A FEW
VERY LIGHT AND BRIEF SHOWERS. INHERITED SLIGHT CHANCE POPS WERE
RETAINED. THE BIG WEATHER MAKER IS THE ANTICIPATED COLD FRONT
EXPECTED LATE TUESDAY. THE INITIAL FRONT SHOULD SWEEP ACROSS THE
AREA LATE TUESDAY AFTERNOON OR EVENING BRINGING DRIER CONDITIONS
AND NORTHERLY WINDS...BUT THE STRONGER WINDS AND THE BRUNT OF THE
COLDER AIR EXPECTED EARLY WEDNESDAY. SLIGHT CHANCE FOR LIGHT
SHOWERS TUESDAY MORNING...BUT ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ANTICIPATED ALONG THE FRONTAL BOUNDARY LATE TUESDAY
AFTERNOON AND TUESDAY NIGHT. ADJUSTED POPS ACCORDINGLY DURING THIS
TIME FRAME. RAIN CHANCES FALL TO NEAR ZERO BY WEDNESDAY AFTERNOON
WITH ABUNDANT SUNSHINE RETURNING FOR THE REMAINDER OF THE EXTENDED
FORECAST PERIOD.

INHERITED TEMPS LOOKED REASONABLE ON ONLY TWEAKED ONE PERIOD FOR
OVERNIGHT LOWS. HOWEVER...IF STRATUS CLOUDS REMAIN ALL DAY ON
MONDAY...MAX TEMPS MAY NEED TO BE ADJUSTED DOWNWARD A NOTCH OR TWO.

&&

.MARINE...TONIGHT THROUGH SUNDAY NIGHT...CURRENTLY BUOY020 REPORTS A
SE WIND AROUND 18 KNOTS WITH SWELLS AT 3 FEET AT 4 SECONDS. THE
PGF WILL CONTINUE TO STRENGTHEN THIS AFTERNOON AS THE MID LEVEL
AND SURFACE TROFFING OVER THE ROCKIES DEEPENS AND PUSHES FURTHER
EAST. WINDS WILL INCREASE TO 16 TO 20 KNOTS TONIGHT...WITH SEAS
INCREASING TO 4 TO 6 FEET. LOW END SMALL CRAFT ADVISORY /SCA/CONDITIONS
WILL LIKELY BE MET TONIGHT...SO HAVE ISSUED A SCA FOR THE COASTAL
WATERS FROM 00Z TONIGHT THROUGH 12Z MONDAY. FOR NOW...HAVE LEFT
THE LAGUNA MADRE OUT OF THE SCA...BUT CHOPPY BAY WATERS ARE STILL
EXPECTED AND SMALL CRAFT ARE ADVISED TO EXERCISE CAUTION.

MONDAY THROUGH THURSDAY...SMALL CRAFT ADVISORY CONDITIONS FOR WINDS
AND SEAS ARE EXPECTED THROUGH THE PERIOD. ADVERSE MARINE
CONDITIONS LIKELY TO PEAK WEDNESDAY AND THURSDAY DUE TO STRONG
POST FRONTAL NORTHERLY WINDS AND RESULTING HIGH SEAS. CONDITIONS
LIKELY TO IMPROVE FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  81  73  84  75 /  10  20  20  20
BROWNSVILLE          82  72  86  75 /  10  20  20  10
HARLINGEN            83  71  87  74 /  10  20  20  10
MCALLEN              83  72  87  74 /  10  10  20  10
RIO GRANDE CITY      84  69  88  74 /  10  10  20  10
SOUTH PADRE ISLAND   79  73  80  76 /  10  20  20  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

51/DANIELS
Hazardous weather outlook, Nov 5, 5:30 AM CDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
530 AM CDT SAT NOV 5 2011

TXZ248>257-061100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
530 AM CDT SAT NOV 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES
TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN ELEVATED RIP CURRENT RISK WILL PREVAIL IN THE OUTLOOK PERIOD AS
SOUTHEAST WINDS INCREASE AND BUILD SEAS. THE INCREASING WINDS AHEAD
OF THE COLD FRONT PASSING THROUGH THE REGION LATE TUESDAY AND THE
MODERATE TO STRONG NORTH WINDS BUILDING IN BEHIND THE FRONT WILL
STEADILY INCREASE THE THREAT OF ERRATIC WILD FIRE ACTIVITY
THROUGHOUT THE UPCOMING WEEK. THE GREATEST RISK OF ERRATIC FIRE
ACTIVITY WILL EXIST ON WEDNESDAY AND THURSDAY WHEN THE STRONGEST
NORTHERLY WINDS WILL PREVAIL IN COMBINATION WITH THE LOWEST RELATIVE
HUMIDITY VALUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-061100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
530 AM CDT SAT NOV 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

INCREASING SOUTHEAST WINDS WILL BUILD SEAS AND PRODUCE BORDERLINE
SMALL CRAFT ADVISORY CONDITIONS THROUGH MONDAY. A COLD FRONT WILL
THEN MOVE THROUGH THE AREA ON TUESDAY...EVENTUALLY PRODUCING
STRONGER NORTH WINDS AND HIGH SEAS. SMALL CRAFT ADVISORY CONDITIONS
WILL BE POSSIBLE BOTH AHEAD OF AND AFTER THE FRONT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SPEECE

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.